MathSciNet Relay Station
MathSciNet bibliographic data
MR2391945 (2009c:34155) 34K20 (34D05)
Rebenda, Josef Asymptotic properties of solutions of real two-dimensional differential systems with a finite number of constant delays. Mem. Differential Equations Math. Phys. 41 (2007), 97–114.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement